You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
PERTURBATION ANALYSIS FOR SOLUTIONS OF ALGEBRAIC RICCATI EQUATIONS
Chen Chun-hui and 陈俊辉
Journal of Computational Mathematics
Vol. 6, No. 4 (OCTOBER 1988), pp. 336-347
Stable URL: http://www.jstor.org/stable/43692402
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This paper discusses the conditioning of algebraic Riccati equations, i.e. the influence of perturbations in data on the positive semi-definite solution. A perturbation bound for the solution is given.
Journal of Computational Mathematics © 1988 Institute of Computational Mathematics and Scientific/Engineering Computing